skin-hair-icon
Face glow after wart removal
I had warts removed in my face recently through dermatologist,she suggested ec glow g tablet as only my face looks black compared to body and zit moist cream.i didn't see difference after taking tablet and having severe hair fall recently .also I am not getting periods also regularly after consulting gynaecologist also
35 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Cant comment without pics Need proper evaluation for irriegulR periods Any skin treatment requires time and consistency
Next Steps
Consult online with proper pics
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Treatment depends on the grade of pigment skin... for detailed prescription do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.